# SDR FDEA201305060917

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 77,869 hours, 13,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT BS 1019 X= -8.5 SEAT TRACK FOUND CORROSION.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT BS 1009 TO 1049 IAW SRM 53-00-52, FIGURE 201, REPAIR 1, REV  52 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
